# SDR UALA2010011500198

- Difficulty date: January 14, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 68,601 hours, 19,812 cycles
- Engine: Pwa PW2037
- System (JASC): 7320 · Fuel Controlling System
- Part: Stator
- Part number: 430219
- Condition: Faulty
- Location: Lt Eec
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT ENG PRI CONT, ACFT RETURN TO GATE NO TIME TO WORK. MSGS ON EPCS PG: P PDIU- (EEC), EEC,S PDIU-(EEC),S 274-18 ALL ERASED AND DID NOT RETURN DURING DEFFERAL. ACCMP'D PARTIAL FIM 7 1-EPCS FOR MESSAGE P-S LABEL 274-18, ALL WIRES CHECK OK FOR CONTINUITY AND NO SHORTS TO GROUND.   REPLACED EEC ROTOR AND STATOR.  RAN ENG AT IDLE.  OPS AND LEAK CHECKED OK.
